# SDR SIMA20131214004

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 24,018 hours, 20,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONS CHECK OF EMERGENCY LIGHT SYS FOUND THAT THE LT FWD BELLY LIGHT WAS INOPERATIVE & FWD GALLEY CEILING PANEL EMERGENCY LIGHT WAS INOPERATIVE.  TROUBLESHOOT THE LT FWD BELLY EMERGENCY LIGHT INOPERATIVE IAW EMB 145 FIM 33-50-00-810-804-A.  FOUND CONNECTOR TO NR 1 EMERGENCY POWER SUPPLY NOT CONNECTED CORRECTLY.  RESEATED THE CONNECTION TO THE NR 1 EMERGENCY POWER SUPPLY IAW EMB 145 FIM 33-50-00-810-804-A, SYS CHECKED GOOD IAW EMB 145 AMM 33-50-00-700-801-A.
